# SDR IPXA2022082785650

- Difficulty date: August 9, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N463UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28267
- Aircraft time: 36,051 hours, 19,027 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 143N32215
- Condition: Corroded
- Location: Bs 620
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C13MAIN CARGO DOOR CUTOUT LOWER STRAP REPAIR AT STA 620, BETWEEN STR 24L AND STR 26L.WORKED, PER UPS EO B 757-5330-84558-A, UPS RCD 279834, AND VT MAE EA 757-5330-27-A3007 REV- FAA 8100-9
